# SDR SWAA2018061122634

- Difficulty date: May 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A824037
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 294.5 TO BS 312, STR 23L.  R&R INTERCOSTAL IAW EA.
